MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. GEL MARK ULTRA BREAST TISSUE MARKER; IMPLANTABLE CLIP

BARD PERIPHERAL VASCULAR, INC. GEL MARK ULTRA BREAST TISSUE MARKER; IMPLANTABLE CLIP
Model Number GMUEC10GSS
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Urticaria (2278)
Date of Event 10/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that post placement of a breast tissue marker, the patient allegedly had episodes of idiopathic urticaria.There was no reported patient injury.

Brand Name
GEL MARK ULTRA BREAST TISSUE MARKER
Common Device Name
IMPLANTABLE CLIP
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7438655
Report Number2020394-2018-00400
Device Sequence Number1160608
Product Code FZP
UDI-Device Identifier00801741031854
UDI-Public(01)00801741031854
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K011402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGMUEC10GSS
Device Catalogue NumberGMUEC10GSS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1